# SDR CALA2025100209555

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N73860
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 63,618 hours, 18,597 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAFETY PIN INSTALLED AT R4 DOOR EMERGENCY ASSIT BOTTLE AND SLIDE PACK FOR MX REMOVED SAFETY PIN AT R4 DOOR EMERGENCY ASSIT BOTTLE AND SLIDE PACK. OK FOR SERVICE C/W RII INSP. VERIFIED BOTH POWER RESERVOIR AND SLIDE INFLATION CYL VALVE PINS REMOVED AND STOWED R4.
